About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 729093, 11 pages
Research Article

A Characterization of Semilinear Dense Range Operators and Applications

1Universidad de los Andes, Facultad de Ciencias, Departamento de Matemática, Mérida 5101, Venezuela
2Universidad Central de Venezuela, Facultad de Ciencias, Departamento de Matemática, Caracas 1053, Venezuela

Received 13 October 2012; Revised 25 November 2012; Accepted 22 January 2013

Academic Editor: Valery Y. Glizer

Copyright © 2013 H. Leiva et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Hugo Leiva, N. Merentes, and J. Sanchez, “Approximate Controllability of a Semilinear Heat Equation,” International Journal of Partial Differential Equations, vol. 2013, pp. 1–7, 2013. View at Publisher · View at Google Scholar
  • Agamirza E. Bashirov, Noushin Ghahramanlou, and James Lam, “On partial approximate controllability of semilinear systems,” Cogent Engineering, vol. 1, no. 1, pp. 965947, 2014. View at Publisher · View at Google Scholar